# SDR CA001002012

- Difficulty date: September 9, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ACCELERATION, EICAS MESSAGE STALL FAIL APPEARED. CREW ABORTED TAKEOFF AND RETURN TO GATE FOR MAINTENANCE ACTION. MDC REVEALED NO ANOMALIES. STALL PROTECTION COMPUTER WAS RESET AND THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER ANOMALIES.
